# SDR NWAA094203257

- Difficulty date: November 11, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 34,039 hours, 15,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON RT AFT PASSENGER DOOR SILL PLATE UPPER ATTACHMENT FLANGE AT FR 66.  REPAIRED PER EA 32-217252.
